# SDR AALA201712189068

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 51,045 hours, 25,682 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Inadequate
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR FLAP NOT INSTALLED CORRECTLY. R1 DOOR SLIDE WAS FOUND IN SERVICEABLE CONDITION WITH EXCESSIVE GIRT OUTSIDE OF PACK ENCLOSURE. RE-TUCKED EXCESSIVE GIRT INTO ENCLOSURE PER AMM 25-62-00.
